Open Access
Translator Disclaimer
May 2016 Long time behavior of stochastic hard ball systems
Patrick Cattiaux, Myriam Fradon, Alexei M. Kulik, Sylvie Roelly
Bernoulli 22(2): 681-710 (May 2016). DOI: 10.3150/14-BEJ672

Abstract

We study the long time behavior of a system of $n=2,3$ Brownian hard balls, living in $\mathbb{R}^{d}$ for $d\ge2$, submitted to a mutual attraction and to elastic collisions.

Citation

Download Citation

Patrick Cattiaux. Myriam Fradon. Alexei M. Kulik. Sylvie Roelly. "Long time behavior of stochastic hard ball systems." Bernoulli 22 (2) 681 - 710, May 2016. https://doi.org/10.3150/14-BEJ672

Information

Received: 1 February 2014; Revised: 1 July 2014; Published: May 2016
First available in Project Euclid: 9 November 2015

zbMATH: 1336.60108
MathSciNet: MR3449797
Digital Object Identifier: 10.3150/14-BEJ672

Keywords: hard core interaction , Local time , Lyapunov function , normal reflection , Poincaré inequality , reversible measure , Stochastic differential equations

Rights: Copyright © 2016 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.22 • No. 2 • May 2016
Back to Top